# SDR CALA0700252

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 37,081 hours, 19,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072284
- Condition: Cracked
- Location: Bs 400 S17-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD CARGO DOOR CUTOUT FORWARD FRAME AT LOWER STOP PAD, STA 400, S17R TO S28R.  A NEW FRAME WAS INSTALLED IAW SRM 51-10-02 AND 51-40-00.
